Alert archive / South Carolina / Lake Wind Advisories in 2015
Lake Wind Advisory 13, NWS Charleston, SC
NWS Charleston, SC issued this lake wind advisory at Feb 18, 2015, 9:13 PM EST for Berkeley County, South Carolina. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2015, 9:13 PM EST (02:13 UTC)
- Expired
- Feb 19, 2015, 7:00 AM EST
- In force
- 10 hr
- Issued by
- NWS Charleston, SC
County Berkeley County, SC
The radar
The Charleston,SC radar (KCLX), 118 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 2.2 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2039 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
427 WWUS72 KCHS 190213 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 913 PM EST WED FEB 18 2015 SCZ045-190915- /O.NEW.KCHS.LW.Y.0013.150219T0213Z-150219T1000Z/ INLAND BERKELEY- INCLUDING THE CITY OF...MONCKS CORNER 913 PM EST WED FEB 18 2015 ...LAKE WIND ADVISORY IN EFFECT UNTIL 5 AM EST THURSDAY FOR LAKE MOULTRIE... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST THURSDAY. * WINDS...NW WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT. * WAVES...1 TO 3 FT...HIGHEST OVER OPEN WATERS AND EASTERN LAKE SHORES. * IMPACTS...STRONG WINDS AND ROUGH WAVES ON LAKE MOULTRIE WILL MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS ON LAKE MOULTRIE SHOULD USE EXTRA CAUTION SINCE STRONG WINDS AND ROUGH WAVES CAN OVERTURN SMALL CRAFT. && $$
2 follow-up statements
161 WWUS72 KCHS 190834 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 334 AM EST THU FEB 19 2015 SCZ045-191200- /O.EXT.KCHS.LW.Y.0013.000000T0000Z-150219T1200Z/ INLAND BERKELEY- INCLUDING THE CITY OF...MONCKS CORNER 334 AM EST THU FEB 19 2015 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 7 AM EST THIS MORNING FOR LAKE MOULTRIE... * WINDS...NORTHWEST 20 KT WITH GUSTS TO 30 KT. * WAVES...1 TO 3 FT...HIGHEST OVER OPEN WATERS AND EASTERN LAKE SHORES. * IMPACTS...STRONG WINDS AND ROUGH WAVES ON LAKE MOULTRIE WILL MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS ON LAKE MOULTRIE SHOULD USE EXTRA CAUTION SINCE STRONG WINDS AND ROUGH WAVES CAN OVERTURN SMALL CRAFT. && $$
869 WWUS72 KCHS 191142 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 642 AM EST THU FEB 19 2015 SCZ045-191245- /O.EXP.KCHS.LW.Y.0013.000000T0000Z-150219T1200Z/ INLAND BERKELEY- INCLUDING THE CITY OF...MONCKS CORNER 642 AM EST THU FEB 19 2015 ...LAKE WIND ADVISORY WILL EXPIRE AT 7 AM EST THIS MORNING FOR LAKE MOULTRIE... WINDS WILL DIMINISH SLIGHTLY TODAY BUT REMAIN 15 TO 20 KNOTS THROUGH THE AFTERNOON. $$
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this lake wind advisory went out at Feb 18, 6:47 PM EST, 2 hours 26 minutes earlier.
Area forecast discussion, Feb 18, 6:47 PM EST, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
647 PM EST WED FEB 18 2015
.SYNOPSIS...
AN ARCTIC COLD FRONT WILL MOVE OFFSHORE THIS EVENING WITH COLD
HIGH PRESSURE THEN BUILDING IN THROUGH FRIDAY. A COASTAL TROUGH
WILL DEVELOP ON SATURDAY...THEN LIFT NORTH ON SUNDAY AHEAD OF AN
APPROACHING COLD FRONT. THE COLD FRONT WILL MOVE THROUGH SUNDAY
NIGHT THEN STALL OFFSHORE AS A WAVE OF LOW PRESSURE TRACKS ALONG
IT EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
AN EXTENDED PERIOD OF VERY COLD WEATHER WILL BEGIN TONIGHT AS AN
ARCTIC COLD FRONT PUSHES OFF THE COAST. WINDY CONDITIONS ARE
EXPECTED THROUGH THIS EVENING WITH THE ONSET OF INTENSE COLD AIR
ADVECTION AND STRONG ISALLOBARIC RISES. PEAK GUSTS COULD APPROACH
40 MPH AT TIMES...SO A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM.
CLEAR SKIES WILL PREVAIL OVERNIGHT. 850 HPA TEMPERATURES PLUMMET
TO -13 TO -18C AND LOWS ARE EXPECTED TO DROP DOWN INTO THE LOWER-
MID 20S FOR MOST LOCATIONS WITH A FEW UPPER 20S POSSIBLE ALONG
PORTIONS OF THE GEORGIA COAST...RESULTING IN A HARD AND
POTENTIALLY PIPE-BUSTING FREEZE ALL THE WAY TO THE BEACHES. IN
FACT...THE FREEZING LINE WILL REACH WELL INTO THE COASTAL WATERS
AND POSSIBLY AS FAR EAST AS THE WESTERN WALL OF THE GULF STREAM.
STIFF NORTHWEST WINDS WILL ALLOW WIND CHILLS TO DROP 7-10 DEGREES
ABOVE ZERO INLAND AND 10-15 DEGREES AT THE COAST...SO A WIND CHILL
ADVISORY REMAINS IN FORCE FOR ALL OF SOUTHEAST SOUTH CAROLINA AND
SOUTHEAST GEORGIA. WIND CHILLS LOOK TO REMAIN WELL ABOVE LOCAL
WIND CHILL WARNING CRITERIA OF 0 DEGREES COAST/SOUTH AND -5
DEGREES INLAND.
LAKE WINDS...THE LAKE WIND ADVISORY WAS SUPERSEDED BY A COUNTY/ZONE
WIDE WIND ADVISORY ON THE AFTERNOON PACKAGE. HAZARDOUS CONDITIONS
WILL PREVAIL OVERNIGHT WITH STRONG AND GUSTY WEST FLOW ALONG WITH
IMPROVING MIXING PROFILES. WHEN THE WIND ADVISORY COMES DOWN LATER
THIS EVENING...WE WILL REISSUE THE LAKE WIND ADVISORY AT THAT
TIME.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
A DEEP LONG WAVE TROUGH WILL SHIFT OFF THE NEW ENGLAND COAST ON
THURSDAY WHILE ARCTIC HIGH PRESSURE CONTINUES TO OVERSPREAD THE
SOUTHEAST UNITED STATES. STRONG COLD AND DRY ADVECTION WILL PERSIST.
DEWPOINTS WILL LIKELY DROP BELOW ZERO FOR SEVERAL HOURS DURING THE
LATE MORNING AND AFTERNOON. EVEN THOUGH WE WILL HAVE SUNNY SKIES AND
MODERATE DOWNSLOPE FLOW...THE EFFECT OF THE COLD ADVECTION WILL KEEP
HIGH TEMPS IN THE MID/UPPER 30S INLAND WITH UPPER 30S/LOWER 40S
COASTAL. 20-25 KT 925 MB WINDS WILL TRANSLATE TO 15-20 KT SUSTAINED
SURFACE WINDS WITH GUSTS 20-25 KT. WIND CHILL READINGS SHOULD RISE
ABOVE ADVISORY CRITERIA DURING THE EARLY TO MID MORNING.
AT THIS POINT WE HAVE WINDS ON LAKE MOULTRIE JUST SHY OF LAKE WIND
ADVISORY CRITERIA ON THURSDAY. HOWEVER LATER SHIFTS MAY NEED TO
EXTEND THE ONGOING ADVISORY INTO THURSDAY SHOULD WINDS LOOK A BIT
STRONGER.
THURSDAY NIGHT WILL LIKELY BE THE COLDEST NIGHT SO FAR THIS YEAR
GIVEN THAT THE CENTER OF THE ARCTIC HIGH WILL BE CLOSER TO THE AREA
AND WINDS WILL BE DIMINISHING LATE. WE BUMPED LOW TEMPS DOWN A
DEGREE OR TWO TO SHOW WIDESPREAD MID TO UPPER TEENS. WIND CHILLS
WILL PROBABLY DROP BELOW ADVISORY CRITERIA /15F COASTAL AND 10F
INLAND/ FOR A FEW HOURS LATE THURSDAY NIGHT. THE ONE CAVEAT FOR A
WIND CHILL ADVISORY IS THAT THE WINDS MAY NEARLY DECOUPLE INLAND
LATE. WE DO NOT ISSUE WIND CHILL ADVISORIES IF WIND SPEEDS ARE BELOW
5 MPH...SO THERE IS A CHANCE WE WOULD ONLY NEED AN ADVISORY CLOSER
TO THE COAST WHERE APPARENT T IS BELOW 15F AND WINDS ARE STRONGER
THAN 5 MPH.
ON FRIDAY THE CENTER OF THE HIGH WILL BE OVER EASTERN NC WITH A COLD
AIRMASS EXTENDING SOUTHWEST. HIGH TEMPS AGAIN LOOK TO BE IN THE MID
TO UPPER 30S ACROSS NORTHERN AREAS...BUT THE SOUTHERN TWO THIRDS OF
THE AREA WILL BE UNDER WEAK WARM ADVECTION SO HIGHS SHOULD CLIMB
INTO THE MIDDLE 40S.
THE UPPER LEVEL PATTERN BECOMES ZONAL FRIDAY NIGHT WITH WEAK
TROUGHING BY SATURDAY. SHORTWAVE ENERGY PASSING BY TO THE NORTHWEST
WILL AID IN THE DEVELOPMENT OF A COASTAL TROUGH ALONG THE SC/GA
COAST FRIDAY NIGHT. LOW CLOUDS WILL INCREASE OVERNIGHT AND SOME RAIN
SHOWERS MAY DEVELOP OVER THE WATERS AND SOUTHERN SC ON SATURDAY.
DESPITE A DEVELOPING LOW-LEVEL WARM ADVECTION REGIME...WEAK WEDGING
INLAND WILL KEEP HIGHS IN THE MIDDLE 50S THOUGH SOUTHERN AREAS COULD
REACH THE MIDDLE 60S.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
WEST-SOUTHWEST ZONAL LIKE FLOW WILL PREVAIL THROUGH THIS PERIOD
WITH AT LEAST A COUPLE OF UPPER LEVEL DISTURBANCES MOVING BY AND
GIVING OR INCREASING THE RAIN CHANCES ACROSS THE AREA. MODELS IN
GOOD AGREEMENT ON THE BIG PICTURE BUT DIFFER SOME ON THE DETAILS.
SUNDAY WILL BY FAR BE THE WARMEST DAY OF THE PERIOD WITH HIGH FROM
THE MID AND UPPER 60S NORTH AND NEAR THE COAST TO THE LOWER 70S IN
GEORGIA. THERE WILL BE A COOLING TREND MONDAY THROUGH WEDNESDAY
WITH HIGHS BELOW NORMAL AGAIN. THERE WILL BE A THREAT FOR SHOWERS
SUNDAY THROUGH TUESDAY NIGHT. THE MODELS HAVE TRENDED WARMER WHEN
PRECIPITATION IS EXPECTED SO FOR THE TIME BEING THERE DOES NOT
APPEAR TO BE ANY THREAT FOR WINTRY PRECIPITATION. IT APPEARS THAT
ANOTHER ARCTIC FRONT WILL MOVE THROUGH THE AREA TOWARDS THE END OF
THE PERIOD...BUT BY THEN ALL OF THE MOISTURE WILL HAVE LIKELY
SHIFTED WELL EAST OF THE AREA.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
VFR. GUSTY WINDS WILL IMPACT BOTH TERMINALS INTO THE EVENING
HOURS AS A STRONG COLD FRONT PUSHES OFFSHORE. GUSTS TO 25-30 KT
WILL BE POSSIBLE FOR ABOUT A 2-3 PERIOD ROUGHLY 00Z-03Z. WINDS
WILL REMAIN ELEVATED OVERNIGHT...BUT THE GUSTINESS SHOULD ABATE.
WEST NORTHWEST FLOW WILL BECOME GUSTY AGAIN ON THURSDAY WITH
GUSTS IN THE 20-25 KT RANGE...ESPECIALLY IN THE AFTERNOON HOURS.
EXTENDED AVIATION OUTLOOK...GUSTY WINDS WILL OCCUR AT THE TERMINALS
ON THURSDAY. MVFR OR LOWER CEILINGS ARE POSSIBLE FRIDAY NIGHT INTO
SATURDAY AS A COASTAL TROUGH DEVELOPS. SUB VFR CONDITIONS WILL BE
POSSIBLE SATURDAY NIGHT AND SUNDAY.
&&
.MARINE...
TONIGHT...DANGEROUS MARINE CONDITIONS WILL AFFECT ALL WATERS
WITH FREQUENT GUSTS TO GALES LIKELY ALL WATERS. EXPECT WINDS OF
25-30 KT WITH FREQUENT GUSTS TO 35 KT NEARSHORE WATERS AND 30-35
KT WITH FREQUENT GUSTS TO 40 KT OFFSHORE WATERS. A GALE WARNING
REMAINS IN EFFECT NEARSHORE AND OFFSHORE LEGS AND THE CHARLESTON
HARBOR. SEAS WILL BUILD TO 4-5 FT NEARSHORE WATERS BUT AWAY FROM
THE COAST AND 6-8 FT OFFSHORE WITH WAVES 1-3 FT IN THE HARBOR.
STRONG OFFSHORE WINDS AT LOW TIDE EARLY THURSDAY MORNING WILL
RESULT IN BLOW OUT TIDE CONDITIONS WITH TIDE LEVELS DROPPING AS
LOW AS -1 TO -2 FT MLLW...ESPECIALLY ALONG THE LOWER SOUTH
CAROLINA COAST.
CONDITIONS WILL QUICKLY DROP BELOW GALE CRITERIA THURSDAY MORNING
BUT SMALL CRAFT CONDITIONS ARE LIKELY TO PERSIST INTO THE
AFTERNOON HOURS BEFORE THE GRADIENT DIMINISHES.
FROM FRIDAY INTO AT LEAST THE FIRST PART OF SATURDAY...TRANQUIL
CONDITIONS WILL PREVAIL WITH FAIRLY LIGHT WINDS AND SEAS MAINLY
AT OR BELOW 3 FEET. WINDS AND SEAS START TO INCREASE ON SATURDAY
AND CONTINUE INTO SUNDAY AHEAD OF AN APPROACHING COLD FRONT. LATER
SATURDAY AND QUITE LIKELY BY SUNDAY...SMALL CRAFT CONDITIONS WILL
ONCE AGAIN DEVELOP ACROSS MANY AREAS AND LIKELY CONTINUE INTO
MONDAY.
&&
.FIRE WEATHER...
RELATIVE HUMIDITY WILL DROP TO 15-20% ON THURSDAY WITH WINDS 15-20
MPH GUSTING TO 20-25 MPH. THE WINDS WILL PROBABLY NOT HIT RED FLAG
CRITERIA THOUGH THE HUMIDITY WILL BE SOLIDLY BELOW 25%. USFS
INDICATED FAIRLY WET FUELS AND LIMITED FIRE GROWTH POTENTIAL GIVEN
THE COLD TEMPERATURES...THUS NOT FIRE WEATHER PRODUCTS ARE PLANNED
WITH THIS PACKAGE.
&&
.CLIMATE...
RECORD LOWS FOR FEBRUARY 19...
NORTH CHARLESTON /KCHS/...20 SET IN 1968
DOWNTOWN CHARLESTON /KCXM/...21 SET IN 1979
SAVANNAH /KSAV/...19 SET IN 1958
RECORD LOW MAX TEMPS FOR FEBRUARY 19...
NORTH CHARLESTON /KCHS/...42 SET IN 1972
DOWNTOWN CHARLESTON /KCXM/...42 LAST SET IN 1979
SAVANNAH /KSAV/...40 SET IN 1910
RECORD LOWS FOR FEBRUARY 20...
NORTH CHARLESTON /KCHS/...22 LAST SET IN 1968
DOWNTOWN CHARLESTON /KCXM/...28 SET IN 1958
SAVANNAH /KSAV/...22 SET IN 1958
RECORD LOW MAX TEMPS FOR FEBRUARY 20...
NORTH CHARLESTON /KCHS/...44 SET IN 1959
DOWNTOWN CHARLESTON /KCXM/...44 SET IN 1978
SAVANNAH /KSAV/...44 SET IN 1908
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...WIND ADVISORY UNTIL 9 PM EST THIS EVENING FOR GAZ087-088-
099>101-114>119-137>141.
WIND CHILL ADVISORY FROM 1 AM TO 10 AM EST THURSDAY FOR GAZ087-
088-099>101-114>119-137>141.
SC...WIND ADVISORY UNTIL 9 PM EST THIS EVENING FOR SCZ040-042>045-
047>052.
WIND CHILL ADVISORY FROM 1 AM TO 10 AM EST THURSDAY FOR SCZ040-
042>045-047>052.
MARINE...GALE WARNING UNTIL 5 AM EST THURSDAY FOR AMZ330-350-352-354.
GALE WARNING UNTIL 11 AM EST THURSDAY FOR AMZ374.
&&
SYNOPSIS...
NEAR TERM...
SHORT TERM...JRL
LONG TERM...MTE
AVIATION...ST
MARINE...ST
FIRE WEATHER...
CLIMATE...Hazardous weather outlook, Feb 18, 3:28 PM EST, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 328 PM EST WED FEB 18 2015 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-192030- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 328 PM EST WED FEB 18 2015 ...WIND ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING... ...WIND CHILL ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. WIND CHILL ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. WIND CHILLS...ARCTIC HIGH PRESSURE WILL RESULT IN UNSEASONABLY COLD OR EVEN RECORD COLD TEMPERATURES THURSDAY MORNING THROUGH FRIDAY MORNING. THESE COLD TEMPERATURES...COMBINED WITH THE WIND WILL LIKELY RESULT IN LOW WIND CHILL VALUES ACROSS THE AREA. IF WIND CHILLS FALL TO AROUND 10 DEGREES EARLY THURSDAY MORNING...WIND CHILL ADVISORIES WOULD BE NEEDED. IT LOOKS INCREASING LIKELY THAT WIND CHILL WILL FALL TO 5 TO 10 DEGREES THURSDAY NIGHT INTO FRIDAY MORNING FOR AT LEAST PARTS OF THE AREA...NECESSITATING THE NEED FOR WIND CHILL ADVISORIES. FIRE WEATHER...DRY AND BREEZY CONDITIONS ARE EXPECTED ON THURSDAY...AS HUMIDITY LEVELS FALL BELOW 25 PERCENT AND WINDS GUST AS HIGH AS 25 TO 30 MPH. IF FUELS DRY SUFFICIENTLY...A FIRE WEATHER WATCH MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ374-192030- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 328 PM EST WED FEB 18 2015 ...GALE WARNING IN EFFECT UNTIL 11 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-192030- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 328 PM EST WED FEB 18 2015 ...GALE WARNING IN EFFECT UNTIL 5 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 3:50 AM EST | Small Craft Advisory | CHS | 31 hr | |
| Feb 19, 3:14 PM EST | Wind Chill Advisory | CHS | Allendale, Berkeley, Colleton, Dorchester, Hampton | 19 hr |
Nearby
Lake Wind Advisories in South Carolina, 2015Every lake wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.